OSA's Digital Library

Optics Letters

Optics Letters

| RAPID, SHORT PUBLICATIONS ON THE LATEST IN OPTICAL DISCOVERIES

  • Vol. 25, Iss. 13 — Jul. 1, 2000
  • pp: 972–974

Elliptic incoherent solitons in saturable nonlinear media

Eugenia D. Eugenieva, Demetrios N. Christodoulides, and Mordechai Segev  »View Author Affiliations


Optics Letters, Vol. 25, Issue 13, pp. 972-974 (2000)
http://dx.doi.org/10.1364/OL.25.000972


View Full Text Article

Acrobat PDF (234 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

We identify elliptic incoherent spatial solitons in isotropic saturable nonlinear media. These solitary states are possible, provided that their correlation function is anisotropic. The propagation dynamics of this new class of solitons are investigated by use of numerical simulations. We find that, during a collision event of two such elliptic solitons, their intensity ellipse rotates, and at the same time their centers of gravity tend to revolve around each other.

© 2000 Optical Society of America

OCIS Codes
(190.4420) Nonlinear optics : Nonlinear optics, transverse effects in
(190.5330) Nonlinear optics : Photorefractive optics
(190.5530) Nonlinear optics : Pulse propagation and temporal solitons

Citation
Eugenia D. Eugenieva, Demetrios N. Christodoulides, and Mordechai Segev, "Elliptic incoherent solitons in saturable nonlinear media," Opt. Lett. 25, 972-974 (2000)
http://www.opticsinfobase.org/ol/abstract.cfm?URI=ol-25-13-972

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited